# SDR REXA2015031000308

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 18,610 hours, 12,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-102, PASSENGER DOOR AFT SIDE PANEL SHOW CRACK TO PREVIOUS REPAIR. MECHANIC REPAIRED PAX DOOR IAW REO-670-52-11-104.  REMOVED AND REINSTALLED AFT GAS SPRING IAW AMM 52-11-17-400-802-A01.  OPS CHECK GOOD IAW AMM 52-11-00-710-801-A02.
